# SDR GTIA2019020403136

- Difficulty date: February 4, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 46,421 hours, 21,353 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"CORR FOUND@ STA WX2440-WX3059 RIB 5-6 RH CAT A DIMENSIONS: L=41MM, W=37MM, D=0.34MM MAPPIMG FOR TRACKING PURPOSES ONLY.
LHT NRI 5000839054-0010-REVIEWED AND THE CORROSION WAS COMPLETELY REMOVED AS PER SRM 51-74-00 REV 126. THE FINAL DIMENSION OF THE REWORKED ARE ARE L=41MM W=37MM D=0.34MM THE REPAIR IS CAT A ON LTPR NRI 5000839054-0010"
